Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Riemann problem for hyperbolic systems of conservation laws with no classical wave solutions

Author: De Chun Tan
Journal: Quart. Appl. Math. 51 (1993), 765-776
MSC: Primary 35L65; Secondary 35L67, 76L05
DOI: https://doi.org/10.1090/qam/1247440
MathSciNet review: MR1247440
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35L65, 35L67, 76L05

Retrieve articles in all journals with MSC: 35L65, 35L67, 76L05

Additional Information

DOI: https://doi.org/10.1090/qam/1247440
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society